Browse by Person

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 6.


Beresnevich, V., Dickinson, D., Velani, S.L. et al. (1 more author) (2007) Diophantine approximation on planar curves and the distribution of rational points (with an appendix "Sum of two squares near perfect squares" by R.C. Vaughan). Annals of Mathematics, 166 (2). pp. 367-426. ISSN 0003-486X

Dickinson, D., Velani, S. and Beresnevich, V. (2006) Measure theoretic laws for lim sup sets. Memoirs of the American Mathematical Society, 179 ( 846). pp. 1-98. ISSN 0065-9266

Beresnevich, V. and Velani, S. (2006) Schmidt's theorem, Hausdorff measures and Slicing. International Mathematics Research Notices, 4879. pp. 1-24. ISSN 1687-0247

Beresnevich, V. and Velani, S. (2006) A mass transference principle and the Duffin-Schaeffer conjecture for Hausdorff measures. Annals of Mathematics, 164 (3). pp. 971-992. ISSN 0003-486X

Beresnevich, V. (2004) A Groshev type theorem for convergence on manifolds. Acta Mathematica Hungarica, 94 (1-2). pp. 99-130. ISSN 1588-2632

Beresnevich, V., Bernik, V., Kleinbock, D. et al. (1 more author) (2002) Metric Diophantine approximation: the Khintchine-Groshev theorem for non-degenerate manifolds. Moscow Mathematical Journal, 2 (2). pp. 203-225. ISSN 1609-4514

This list was generated on Sun Aug 9 19:08:11 2020 BST.